# SDR USAA2013010300001

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 39,365 hours, 14,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REPORT - CORROSION ON SEAT TRACK AT FR57, S23L, Y1292.  REPAIRED SEAT TRACK AT FR57, S23L, Y1292 IAW A320 SRM 53-00-15 FIG 201.
